# SDR SWAA2025051956204

- Difficulty date: April 6, 2025
- Submitted: May 19, 2025
- Operation: Air carrier
- Aircraft: N282WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32534
- Aircraft time: 58,063 hours, 34,826 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON ANGLE LOCATED BS 540 AND RBL 6 AT CENTER WING BOX 2025-242293<[01] REPLACED ANGLE LOCATED BS 540 AND RBL 6 AT CENTER WING BOX IAW-B737-700-SRM-51-40-02-0G-0 AND EVALUATED CRACK AND NOT FOUND ALLOWABLE DAMAGE IAW-B737-700-SRM-51-10-02-0G-0 ANGLE MUST BE REPLACED TOOK MEASURE OF CRACK IS: 0.965 INCHES TOOL USED: ELECTRONIC CALIPER P/N: 8647A42 B22058354 DUE DATE: 20/SEP/25;[02] CORRECTED STEP 1. REPLACED ANGLE LOCATED BS 540 AND RBL 6 AT CENTER WING BOX IAW-B737-700-SRM-51-40-02-0G-0 AND EVALUATED CRACK AND NOT FOUND ALLOWABLE DAMAGE IAW-B737-700-SRM-51-10-02-0G-0 ANGLE MUST BE REPLACED TOOK MEASURE OF CRACK IS: 0.965 INCHES TOOL USED: ELECTRONIC CALIPER P/N: 8647A42 S/N: B22058354 DUE DATE: 20/SEP/25;[03] CORRECTED STEP 2. REPLACED ANGLE (BRACKET) LOCATED BS 540 AND RBL 6 AT CENTER WING BOX IAW-B737-700-SRM-51-40-02-0G-0 AND EVALUATED CRACK AND NOT FOUND ALLOWABLE DAMAGE IAW-B737-700-SRM-51-10-02-0G-0 ANGLE (BRACKET) MUST BE REPLACED TOOK MEASURE OF CRACK IS: 0.965 INCHES TOOL USED: ELECTRONIC CALIPER P/N: 8647A42 S/N: B22058354 DUE DATE: 20/SEP/25;[04] COMPLETED JOB
